# SDR UPS04841962

- Difficulty date: February 27, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5280 · Landing Gear Doors
- Part: Retainer
- Condition: Inoperative
- Location: Rt Mlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MLG DOOR OPEN IN FLIGHT.  POSSIBLE PROBLEM WITH DOOR RETRACT SYSTEM.  FERRY TO SDF FOR REPAIR.  RMVD RT MLG IB DOOR. RMVD ACCESS COVER FOR ALT INDICATOR SINKER PLATE.  INSTALLED MLG DOOR ALT IND STRIKER PLATE. OK TO REINSTALL ACCESS COV ER. OK TO INSTALL SERVICEABLE RT INBOARD GEAR DR. INSTALLED HINGE PINS. OK TO INSTALL HINGE PIN RETAINERS. INSTALLED HINGE PINS RETAINERS. INS TALLED & ADJUSTED RH MAIND GEAR DOOR IAW DC8 MM 32-12-01.
